# SDR DALA2025082506311

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 1 E/A ON SEAT TRACK -Y1292 ZONE 240 BTW FR35 TO FR 47.   REPLACED SEAT TRACK -Y1292 AND FASTENERS LOCATED BTW FR41 TO FR47/51 AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1156533).
